Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 68, NWS Jackson, KY

July 20, 20189 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 20, 2018, 4:57 PM EDT for 9 counties in Kentucky. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 4:57 PM EDT (20:57 UTC)
Expired
Jul 20, 2018, 5:45 PM EDT
In force
48 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Bath County, KY, Elliott County, KY, Fleming County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Powell County, KY, Rowan County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 54 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 4:57 PM EDTTSTM WND DMG4 Ese Stanton, KYA LARGE LIMB AND A TREE WERE BLOWN DOWN.
Jul 20, 5:10 PM EDTTSTM WND DMG2 Ssw Freestone, KYTREES DOWN ALONG HIGHWAY 801.
Jul 20, 5:18 PM EDTTSTM WND DMG6 Wnw West Liberty, KYTREE DOWN ON HIGHWAY 772.
Jul 20, 5:19 PM EDTTSTM WND DMG1 Nw Dehart, KYTREE DOWN ON GREASY CREEK RD.
Jul 20, 5:20 PM EDTTSTM WND DMG1 Nw Wrigley, KYTREE DOWN ON HIGHWAY 711.
Jul 20, 5:23 PM EDTTSTM WND DMG1 Sw West Liberty, KYTREE DOWN ON MCCLAIN WAY.
Jul 20, 5:23 PM EDTTSTM WND DMG4 N West Liberty, KYTREE DOWN ON HIGHWAY 7 ABOUT 4 MILES FROM WEST LIBERTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 4:16 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.0 hours before the alert went out and 337 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

244 
WUUS53 KJKL 202057
SVRJKL
KYC011-063-069-165-173-175-197-205-237-202145-
/O.NEW.KJKL.SV.W.0068.180720T2057Z-180720T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
457 PM EDT FRI JUL 20 2018

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Northeastern Powell County in east central Kentucky...
  Southeastern Montgomery County in east central Kentucky...
  Bath County in east central Kentucky...
  Morgan County in southeastern Kentucky...
  Menifee County in east central Kentucky...
  Southeastern Fleming County in east central Kentucky...
  Rowan County in east central Kentucky...
  Northern Wolfe County in southeastern Kentucky...
  Elliott County in east central Kentucky...

* Until 545 PM EDT.

* At 456 PM EDT, severe thunderstorms were located along a line
  extending from Moore's Ferry to Campsites in the Indian Creek area
  of the Daniel Boone National Forrest, moving east at 55 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Morehead, West Liberty, Stanton, Owingsville, Sandy Hook,
  Frenchburg, Marshall, Henry, Lewis, Jeffersonville, Wellington and
  Salt Lick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3821 8330 3819 8326 3827 8317 3823 8309
      3818 8305 3821 8302 3817 8298 3817 8292
      3808 8293 3800 8302 3791 8296 3786 8301
      3789 8304 3787 8306 3790 8313 3786 8311
      3777 8326 3782 8387 3825 8376 3829 8333
TIME...MOT...LOC 2056Z 268DEG 49KT 3819 8361 3789 8366 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

GREIF
2 follow-up statements
505 
WWUS53 KJKL 202129
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
529 PM EDT FRI JUL 20 2018

KYC011-069-173-197-202138-
/O.CAN.KJKL.SV.W.0068.000000T0000Z-180720T2145Z/
Powell KY-Montgomery KY-Bath KY-Fleming KY-
529 PM EDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POWELL...
SOUTHEASTERN MONTGOMERY...BATH AND SOUTHEASTERN FLEMING COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern, northeastern and east central Kentucky.

LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
      3817 8292 3807 8294 3800 8302 3791 8296
      3786 8301 3789 8304 3787 8306 3790 8313
      3786 8311 3777 8326 3780 8360 3823 8340
      3824 8331 3819 8326 3826 8316
TIME...MOT...LOC 2128Z 264DEG 45KT 3815 8319 3785 8324 

$$

KYC063-165-175-205-237-202145-
/O.CON.KJKL.SV.W.0068.000000T0000Z-180720T2145Z/
Morgan KY-Menifee KY-Rowan KY-Wolfe KY-Elliott KY-
529 PM EDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR MORGAN...EASTERN MENIFEE...SOUTHEASTERN ROWAN...NORTHEASTERN
WOLFE AND ELLIOTT COUNTIES...

At 528 PM EDT, severe thunderstorms were located along a line
extending from near Farley to Well Station, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Morehead, West Liberty, Sandy Hook, Henry, Lewis, Wellington, Zag,
Moon, Florress, Elliottville, Lick Branch and Pekin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
      3817 8292 3807 8294 3800 8302 3791 8296
      3786 8301 3789 8304 3787 8306 3790 8313
      3786 8311 3777 8326 3780 8360 3823 8340
      3824 8331 3819 8326 3826 8316
TIME...MOT...LOC 2128Z 264DEG 45KT 3815 8319 3785 8324 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

GREIF
778 
WWUS53 KJKL 202143
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
543 PM EDT FRI JUL 20 2018

KYC063-165-175-205-237-202153-
/O.EXP.KJKL.SV.W.0068.000000T0000Z-180720T2145Z/
Morgan KY-Menifee KY-Rowan KY-Wolfe KY-Elliott KY-
543 PM EDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR MORGAN...EASTERN MENIFEE...
SOUTHEASTERN ROWAN...NORTHEASTERN WOLFE AND ELLIOTT COUNTIES WILL
EXPIRE AT 545 PM EDT...
    
The storms which prompted the warning have weakened below severe 
limits, and have just about exited the warned area. Therefore, the 
warning will be allowed to expire.  However gusty winds are still 
possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern, northeastern and east central Kentucky.

LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
      3817 8292 3807 8294 3800 8302 3791 8296
      3786 8301 3789 8304 3787 8306 3790 8313
      3786 8311 3777 8326 3780 8360 3823 8340
      3824 8331 3819 8326 3826 8316
TIME...MOT...LOC 2143Z 268DEG 49KT 3816 8295 3786 8300 

$$

GREIF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:48 PM EDT, 9 minutes earlier.

Area forecast discussion, Jul 20, 4:48 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
448 PM EDT Fri Jul 20 2018

.UPDATE...
Issued at 448 PM EDT FRI JUL 20 2018

The forecast has been updated to include recently issued severe
thunderstorm watch 292. Also inserted severe weather elements into
the weather grids to account for the threats mentioned in the
severe weather watch. The hazardous weather outlook has also been
updated to include mention of the severe thunderstorm watch. The
forecast is now up to date. Will issue later updates as counties
get shaved off of the severe weather watch.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 340 PM EDT FRI JUL 20 2018

A cluster of strong to severe thunderstorms is approaching the
forecast area from the west. At this time, should these storms
hold together, they would begin to affect portions of the area
along and north of a line from Stanton to Campton to Salyersville
to Canada in Pike county. The question now will be whether or not
these storms will be able to maintain their current intensity as
they move over a portion of the area that received quite a bit of
rainfall this morning. Will keep severe wording in the grids and
the zone forecast text product until we see firm evidence that the
ongoing storms can not maintain current strength or that new
activity will not be able to reach severe limits. For now it will
be a matter watching and seeing what happens as ongoing storms
move into our area. At this time, we feel that the primary threats
with any strong to severe storms will be damaging wind gusts and
locally heavy rainfall that could lead to flooding. A new concern
is the potential for heavy rainfall and flooding, especially for
areas that receive alot of rain this morning. A flash flood watch
is in effect to address this issue through midnight tonight. At
this time, multiple rounds of showers and storms are expected to
move across the area this afternoon through Saturday night. The
trigger for this activity will be an area of low pressure that
will be moving slowly across the Great Lakes and Ohio Valley
regions, and the surface cold front associated with it.

Temperatures should bottom out the next two nights at near normal
values in the mid to upper 60s. Highs on Saturday will depend on
the amount of cloud cover and precipitation we experience, but
should generally be well below normal, with max values ranging
from the upper 70s in our north, to the lower 80s everywhere else.

.LONG TERM...(Saturday night through Thursday)
Issued at 248 AM EDT FRI JUL 20 2018

Upper level low will shift south over Kentucky Saturday night,
before slowly moving further south on Sunday. This system will
then slowly fizzle out into next week. The best chances for rain
may come on Saturday night into Sunday as deep moisture and lift
is in place for a soaking rainfall. Hard to judge how many
thunderstorms we will see given the abundance of cloud cover, but
will maintain a small chance for storms. Did undercut guidance a
bit on highs Sunday given the cloud cover and elevated rain
chances. As we head into next week, shower and storm chances
should be more focused during the afternoon/evening peak heating
period, as forcing diminishes. However, models continue to provide
chances through at least next Thursday each day and no reason to
doubt this given the wet pattern we have been in. Temperatures
should rebound a bit going into next week with highs back into the
80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
ISSUED AT 159 PM EDT FRI JUL 20 2018

As a surface low pressure has advanced towards the Commonwealth
from the west this morning, showers and thunderstorms overspread
the northernmost TAF sites of SYM, JKL, and SJS. A second round of
storms will affect the area this evening, although timing is
still a bit uncertain at this time. Have allowed for a TEMPO group
of IFR to show the advancement of this line later this evening.
Winds will generally be light, but will increase with storms to
about 20 kts. Wind gusts could potentially reach 35 kts or greater
with this line. The other concern towards the end of the TAF
period will be fog development, particularly in areas with recent
rains from during the day and evening. Have allowed for MVFR
conditions towards dawn to address this. The likelihood of showers
will remain high on Saturday as the low pressure system moves even
closer to our region.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight EDT tonight for KYZ044-050>052-
060-104-106.

&&

UPDATE...AR
SHORT TERM...AR
LONG TERM...KAS
AVIATION...CGAL/GEOGERIAN
Hazardous weather outlook, Jul 20, 4:44 PM EDT, 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
444 PM EDT Fri Jul 20 2018

KYZ044-050>052-060-104-106-212345-
Fleming-Montgomery-Bath-Rowan-Menifee-Elliott-Morgan-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Frenchburg, Sandy Hook,
and West Liberty
444 PM EDT Fri Jul 20 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Severe thunderstorms will be possible through this evening. The
primary threats will be damaging winds and large hail. An isolated
tornado is also possible. Additionally, flash flooding will be a
threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible at times from Saturday through
Thursday, mainly during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through late this evening.

KYZ058-059-068-069-080-107>120-212345-
Estill-Powell-Rockcastle-Jackson-Laurel-Johnson-Wolfe-Magoffin-
Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin-
Pike-
Including the cities of Irvine, Ravenna, Clay City, Stanton,
Brodhead, Mount Vernon, McKee, Annville, London, Paintsville,
Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville,
Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester,
Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City,
Pikeville, and South Williamson
444 PM EDT Fri Jul 20 2018

...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Severe thunderstorms will be possible through this evening. The
primary threats will be damaging winds and large hail. An isolated
tornado is also possible. Additionally, isolated flash flooding
will be a threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible at times from Saturday through
Thursday, mainly during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early this evening.

KYZ079-083>088-212345-
Pulaski-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Including the cities of Burnside, Somerset, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, and Harlan
444 PM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms will be possible through this
evening. The primary threats will be damaging winds and large
hail. An isolated tornado is also possible. Additionally, isolated
flash flooding will be a threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible at times from Saturday through
Thursday, mainly during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early this evening.

AR/GEOGERIAN

In the hours before

Special weather statement, Jul 20, 11:00 AM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1100 AM EDT FRI JUL 20 2018

KYZ052-060-104-106-201530-
Rowan-Elliott-Menifee-Morgan-
1100 AM EDT FRI JUL 20 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MORGAN...
NORTHEASTERN MENIFEE...SOUTHEASTERN ROWAN AND ELLIOTT COUNTIES...

At 1100 AM EDT, strong thunderstorms were clustered over Christy, or
near Morehead, moving east at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Morehead, West Liberty, Sandy Hook, Zag, Fannin Valley, Florress,
Elliottville, Lick Branch, Christy, Bangor, Wrigley, Pelfrey, Cottle,
Elamton, Licking River, Pomp, Isonville, Elkfork, Vale and Steele.

LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
      3818 8292 3812 8289 3787 8319 3803 8357
      3805 8358 3805 8350 3807 8346 3809 8348
      3807 8351 3812 8353 3824 8344 3825 8331
      3821 8330 3819 8326 3820 8323 3827 8316
TIME...MOT...LOC 1500Z 263DEG 39KT 3818 8338

CGAL
Special weather statement, Jul 20, 4:19 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service JACKSON KY
419 PM EDT FRI JUL 20 2018

KYZ044-052-202100-
Rowan-Fleming-
419 PM EDT FRI JUL 20 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FLEMING AND NORTH
CENTRAL ROWAN COUNTIES...

At 419 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fairview to near Cowan. Movement was
east at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Flemingsburg, Fairview, Pecks Ridge, Mount Carmel, Nepton, Triplett,
Tilton, Muses Mills, Craintown, Wallingford, Plummers Landing, Cowan,
Poplar Plains, Foxport, Elizaville, Waltz, Goddard, Ewing and
Flemingsburg Junction.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Kentucky.

LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
      3840 8341 3829 8333 3830 8385 3834 8384
      3836 8388 3835 8390 3837 8390 3836 8392
      3842 8395 3845 8398 3849 8393 3846 8385
      3852 8364
TIME...MOT...LOC 2019Z 272DEG 29KT 3850 8395 3837 8396

GREIF
Special weather statement, Jul 20, 4:51 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
451 PM EDT FRI JUL 20 2018

KYZ058>060-108-111-202130-
Menifee-Lee-Estill-Wolfe-Powell-
451 PM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT POWELL...CENTRAL ESTILL...SOUTH
CENTRAL MENIFEE...NORTHEASTERN LEE AND WOLFE COUNTIES...

At 451 PM EDT, a strong thunderstorm was located over Hardwick, or
near Stanton, moving east at 45 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Stanton, Irvine, Campton, Clay City, Fincastle, Ravenna, Campsites in
the Indian Creek area of the Daniel Boone National Forrest, Pilot,
Torrent, Bowen, Leeco, Kimbrell, Rice Station, Fillmore, Pine Ridge,
Calloway Crossing, Wiseman Crossing Station, Virden, Winston and
Patsey.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern and east central Kentucky.

LAT...LON 3785 8348 3782 8343 3762 8348 3764 8352
      3759 8354 3770 8409 3775 8408 3778 8411
      3781 8408 3782 8410 3780 8411 3784 8411
      3784 8408 3782 8407 3785 8406 3783 8400
      3787 8403 3786 8401 3789 8399
TIME...MOT...LOC 2051Z 281DEG 37KT 3780 8396

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:52 AM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan113 min
Jul 20, 10:00 AM EDTSpecial Weather StatementJKLFleming, Rowan30 min
Jul 20, 10:34 AM EDTSpecial Weather StatementJKLBath, Montgomery26 min
Jul 20, 10:36 AM EDTAreal Flood AdvisoryJKLBath, Montgomery114 min
Jul 20, 11:00 AM EDTSpecial Weather StatementJKLElliott, Morgan, Rowan30 min
Jul 20, 2:44 PM EDTFlash Flood WatchJKLBath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more9 hr
Jul 20, 4:19 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Montgomery, Rowan3 hr
Jul 20, 4:19 PM EDTSpecial Weather StatementJKLFleming41 min
Jul 20, 4:25 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Powell50 min
Jul 20, 4:31 PM EDTTornado WarningJKLBath, Montgomery29 min
Jul 20, 4:33 PM EDTFlash Flood WarningJKLBath, Fleming, Montgomery, Rowan4 hr
Jul 20, 4:51 PM EDTSpecial Weather StatementJKLEstill, Powell, Wolfe39 min
Jul 20, 5:01 PM EDTSpecial Weather StatementJKLRowan29 min
Jul 20, 5:08 PM EDTAreal Flood AdvisoryJKLBath, Menifee, Montgomery, Morgan, Powell, Rowan3 hr
Jul 20, 5:11 PM EDTSevere Thunderstorm WarningJKLEstill, Menifee, Montgomery, Powell49 min
Jul 20, 5:26 PM EDTSpecial Weather StatementJKLEstill, Lee, Wolfe34 min
Jul 20, 5:33 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Powell, Wolfe27 min
Jul 20, 5:40 PM EDTSpecial Weather StatementJKLJohnson, Magoffin35 min
Jul 20, 5:41 PM EDTSpecial Weather StatementJKLJackson, Rockcastle34 min
Jul 20, 5:56 PM EDTSpecial Weather StatementJKLEstill, Lee, Powell, Wolfe49 min
Jul 20, 6:01 PM EDTSpecial Weather StatementJKLJohnson, Martin44 min
Jul 20, 6:25 PM EDTSpecial Weather StatementJKLEstill, Lee50 min
Jul 20, 6:44 PM EDTSpecial Weather StatementJKLPike46 min
Jul 20, 6:46 PM EDTSpecial Weather StatementJKLJackson44 min
Jul 20, 6:48 PM EDTSevere Thunderstorm WarningJKLFloyd, Martin, Pike42 min
Jul 20, 6:52 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley38 min
Jul 20, 7:06 PM EDTSevere Thunderstorm WarningJKLPulaski, Rockcastle39 min
Jul 20, 7:13 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Lee, Owsley, Pulaski and 1 more3 hr
Jul 20, 7:25 PM EDTSpecial Weather StatementJKLJackson, Rockcastle50 min
Jul 20, 7:28 PM EDTSpecial Weather StatementJKLPike32 min
Jul 20, 7:39 PM EDTSevere Thunderstorm WarningJKLJackson, Laurel, Pulaski, Rockcastle51 min
Jul 20, 7:45 PM EDTSpecial Weather StatementJKLLetcher45 min
Jul 20, 7:51 PM EDTFlash Flood WarningJKLJackson, Laurel, Pulaski, Rockcastle4 hr
Jul 20, 7:56 PM EDTSpecial Weather StatementJKLJackson, Laurel34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.